# SDR IPXA2016041502162

- Difficulty date: March 25, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23866
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT FIXED L/E EXTERIOR SKIN PANEL 616ET CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT PANEL IAW DWG ARB2386 AND SRM 51-31-01.
